# SDR SWAA2012030902032

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 27,604 hours, 16,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LENS CRACKED AT ROW 22.  REMOVED AND REPLACED LENS PER MM.
